My body takes about two weeks to get used to anything. New meds, dosage changes, even coming off of a medication that never worked, it all causes many of my symptoms to flare. My body is extremely sensitive to change.
I use to be on cymbalta, for over a year. It was causing suicidal thoughts & increased aggression & anxiety. What I didn't identity until after being taken off was, I had more intense muscular & joint pain on cymbalta than I do off. A doctor identified a genetic defect where I don't metabolize b vitamins and started me on L-Methylfolate, and although I still hurt my pain is tolerable on 75% or more of my days now. Warning... The cymbalta weaning was done too abruptly and I nearly ended up in the hospital.
I have been on cymbalta for 6 months and to be honest the only thing it has helped with is my incontinence. After my hysterectomy they increased it for 6 weeks and that helped a bit but does nothing for the pain. Same as the amitriptaline.
Yes! Certain Meds & Switching Can Cause Flares Because Of The Different Chemicals You Are Introducing Your Body To. If Your Body Has Not Completely Metabolised The Previous Meds, The New One Will Interact & Cause Those Flare Ups. I Am Not Familiar With Cymbalta, But I Would Say That It Maybe The Cause. I Am Not A Dr, However, I Was A PCA & Had To Learn About All Kinds Of Meds. So That Is Why I Am Able To Tell Confidently, Yes! I Am Not Telling You To Stop Taking It Because I Am Not Your Dr, But I Will Say This, Do Some More Research For Your Peace Of Mind! I Hope That This Helped! Take Care & God Bless!